RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Kapranov, Mikhail Mikhailovich

Statistics Math-Net.Ru
Total publications: 22
Scientific articles: 21

Number of views:
This page:2032
Abstract pages:13716
Full texts:5981
References:764
Professor

Subject:

Algebraic geometry Representation theory Mathematical physics

Biography

Education:
B.S. Moscow University (1982), Ph.D. Steklov Institute (Moscow) 1988.

Professional experience:
Research associate, Steklov Institute, 1988-90.
Postdoctoral research associate, Cornell University, 1990-91.
Assistant Professor, Northwestern University, 1991-93.
Associate Professor, Northwestern University, 1993-95.
Professor, Northwestern University, 1995-99.
Professor, University of Toronto, 1999-2003.
Professor, Yale University, 2003-present.

   
Main publications:
  • 1. (with Y. Manin) Modules and Morita theory for operads, Amer. J. Math. 123 (2001), no. 5, 811--838.
  • 2. Semiinfinite symmetric powers, preprint math.QA/0107089. (with I. Ciocan-Fontanine) Derived Hilbert schemes, J. Amer. Math. Soc. 15 (2002), no. 4, 787-815.
  • 3. (with E. Vasserot) Vertex algebras and the formal loop space. Publ. Math. Inst. Hautes Études Sci. 100 (2004), 209-269. (with M. Einsiedler, D. Lind) Non-archimedean amoebas and tropical varieties, J. reine und angew. Math. 601 (2006), 139-158.
  • 4. (with S. Arkhipov) Toric arc schemes and quantum cohomology of toric varieties, Math. Ann. 335 (2006), 953-964.
  • 5. Harmonic analysis on algebraic groups over two-dimensional local fields of equal characteristic. Invitation to higher local fields (Münster, 1999), 255--262, Geom. Topol. Monogr., 3 , Geom. Topol. Publ., Coventry, 2000.

http://www.mathnet.ru/eng/person18751
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/200368

Publications in Math-Net.Ru
2018
1. Alexey Bondal, Mikhail Kapranov, Vadim Schechtman, “Perverse schobers and birational geometry”, Selecta Math. (N.S.), 24:1 (2018),  85–143  mathnet  mathscinet  isi  scopus
1993
2. I. M. Gel'fand, A. V. Zelevinskii, M. M. Kapranov, “A Correction to the Paper “Hypergeometric Functions and Toric Varieties””, Funktsional. Anal. i Prilozhen., 27:4 (1993),  91  mathnet  mathscinet  zmath; Funct. Anal. Appl., 27:4 (1993), 295  isi
1991
3. V. A. Voevodskii, M. M. Kapranov, “Free $n$-category generated by a cube, oriented matroids, and higher Bruhat orders”, Funktsional. Anal. i Prilozhen., 25:1 (1991),  62–65  mathnet  mathscinet  zmath; Funct. Anal. Appl., 25:1 (1991), 50–52  isi
1990
4. I. M. Gel'fand, A. V. Zelevinskii, M. M. Kapranov, “Discriminants of polynomials in several variables and triangulations of Newton polyhedra”, Algebra i Analiz, 2:3 (1990),  1–62  mathnet  mathscinet  zmath; Leningrad Math. J., 2:3 (1991), 499–505
5. M. M. Kapranov, “Mutations and serre functors on constructive bundles”, Funktsional. Anal. i Prilozhen., 24:2 (1990),  85–86  mathnet  mathscinet  zmath; Funct. Anal. Appl., 24:2 (1990), 155–156  isi
6. I. M. Gel'fand, A. V. Zelevinskii, M. M. Kapranov, “Discriminants of polynomials in many variables”, Funktsional. Anal. i Prilozhen., 24:1 (1990),  1–4  mathnet  mathscinet  zmath; Funct. Anal. Appl., 24:1 (1990), 1–4  isi
7. V. A. Voevodskii, M. M. Kapranov, “$\infty$-Groupoids as a model for a homotopy category”, Uspekhi Mat. Nauk, 45:5(275) (1990),  183–184  mathnet  mathscinet  zmath; Russian Math. Surveys, 45:5 (1990), 239–240  isi
8. A. I. Bondal, M. M. Kapranov, “Enhanced triangulated categories”, Mat. Sb., 181:5 (1990),  669–683  mathnet  mathscinet  zmath; Math. USSR-Sb., 70:1 (1991), 93–107  isi
1989
9. I. M. Gel'fand, A. V. Zelevinskii, M. M. Kapranov, “Newton polyhedra of principal $A$-determinants”, Dokl. Akad. Nauk SSSR, 308:1 (1989),  20–23  mathnet  mathscinet  zmath; Dokl. Math., 40:2 (1990), 278–281
10. I. M. Gel'fand, A. V. Zelevinskii, M. M. Kapranov, “$A$-discriminants and Cayley–Koszul complexes”, Dokl. Akad. Nauk SSSR, 307:6 (1989),  1307–1311  mathnet  mathscinet  zmath; Dokl. Math., 40:1 (1990), 239–243
11. I. M. Gel'fand, A. V. Zelevinskii, M. M. Kapranov, “Projective-dual varieties and hyperdeterminants”, Dokl. Akad. Nauk SSSR, 305:6 (1989),  1294–1298  mathnet  mathscinet  zmath; Dokl. Math., 39:2 (1989), 385–389
12. M. M. Kapranov, “Nonholonomic $\mathcal{D}$-modules and nonconstructible perverse sheaves”, Funktsional. Anal. i Prilozhen., 23:4 (1989),  83–84  mathnet  mathscinet  zmath; Funct. Anal. Appl., 23:4 (1989), 325–326  isi
13. I. M. Gel'fand, A. V. Zelevinskii, M. M. Kapranov, “Hypergeometric functions and toral manifolds”, Funktsional. Anal. i Prilozhen., 23:2 (1989),  12–26  mathnet  mathscinet  zmath; Funct. Anal. Appl., 23:2 (1989), 94–106  isi
14. A. I. Bondal, M. M. Kapranov, “Representable functors, Serre functors, and mutations”, Izv. Akad. Nauk SSSR Ser. Mat., 53:6 (1989),  1183–1205  mathnet  mathscinet  zmath; Math. USSR-Izv., 35:3 (1990), 519–541  isi  scopus
1988
15. I. M. Gel'fand, A. V. Zelevinskii, M. M. Kapranov, “Equations of hypergeometric type and Newton polyhedra”, Dokl. Akad. Nauk SSSR, 300:3 (1988),  529–534  mathnet  mathscinet  zmath; Dokl. Math., 37:3 (1988), 678–682
16. M. M. Kapranov, “On the derived category and $K$-functor of coherent sheaves on intersections of quadrics”, Izv. Akad. Nauk SSSR Ser. Mat., 52:1 (1988),  186–199  mathnet  mathscinet  zmath; Math. USSR-Izv., 32:1 (1989), 191–204
1987
17. M. M. Kapranov, “On cuspidal divisors on the modular varieties of elliptic modules”, Izv. Akad. Nauk SSSR Ser. Mat., 51:3 (1987),  568–583  mathnet  mathscinet  zmath; Math. USSR-Izv., 30:3 (1988), 533–547
1986
18. M. M. Kapranov, “The derived category of coherent sheaves on the square”, Funktsional. Anal. i Prilozhen., 20:2 (1986),  67  mathnet  mathscinet  zmath; Funct. Anal. Appl., 20:2 (1986), 141–142  isi
19. M. M. Kapranov, Yu. I. Manin, “The twistor transformation and algebraic-geometric constructions of solutions of the equations of field theory”, Uspekhi Mat. Nauk, 41:5(251) (1986),  85–107  mathnet  mathscinet  zmath; Russian Math. Surveys, 41:5 (1986), 33–61  isi
1985
20. V. K. Akinfiev, M. M. Kapranov, A. D. Tsvirkun, “Iterative method for planning structural growth of large-scale systems”, Avtomat. i Telemekh., 1985, 8,  72–80  mathnet  zmath; Autom. Remote Control, 46 (1985), 986–993
1984
21. M. M. Kapranov, “On the derived category of coherent sheaves on Grassmann manifolds”, Izv. Akad. Nauk SSSR Ser. Mat., 48:1 (1984),  192–202  mathnet  mathscinet  zmath; Math. USSR-Izv., 24:1 (1985), 183–192
1983
22. M. M. Kapranov, “Derived category of coherent sheaves on Grassman manifolds”, Funktsional. Anal. i Prilozhen., 17:2 (1983),  78–79  mathnet  mathscinet  zmath; Funct. Anal. Appl., 17:2 (1983), 145–146  isi

2018
23. A. A. Beilinson, A. S. Vishik, D. A. Kazhdan, M. M. Kapranov, A. S. Merkurjev, D. O. Orlov, I. A. Panin, A. A. Suslin, N. A. Tyurin, G. B. Shabat, “Vladimir Aleksandrovich Voevodsky (obituary)”, Uspekhi Mat. Nauk, 73:3(441) (2018),  157–168  mathnet  elib; Russian Math. Surveys, 73:3 (2018), 519–531  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020